# SDR AALA201703089024

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 8,624 hours, 2,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE FORWARD SEAT IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY PACK. OPERATIONAL CHECK GOOD.
